Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Circle bundles and the Kreck-Stolz invariant

Authors: Xianzhe Dai and Wei Ping Zhang
Journal: Trans. Amer. Math. Soc. 347 (1995), 3587-3593
MSC: Primary 58G10; Secondary 57R20
MathSciNet review: 1308006
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present a direct analytic calculation of the $ s$-invariant of Kreck-Stolz for circle bundles, by evaluating the adiabatic limits of $ \eta $ invariants. We believe that this method should have wider applications.

References [Enhancements On Off] (What's this?)

  • [APS] M. F. Atiyah, V. K. Patodi, and I. M. Singer, Spectral asymmetry and Riemannian geometry. I. Math. Proc. Cambridge Philos. Soc. 77 (1975), 43-69 MR 0397797 (53:1655a)
  • [BC1] J. -M. Bismut and J. Cheeger, $ \eta $-invariants and their adiabatic limits, J. Amer. Math. Soc. 2 (1989), 33-70 MR 966608 (89k:58269)
  • [BC2] -, Transgressed Euler classes of $ SL(2n,Z)$ vector bundles, adiabatic limits of eta invariants and special values of $ L$-functions, Ann. Sci. École Norm. Sup. 25 (1992), 335-391. MR 1186908 (94e:57042)
  • [D1] X. Dai, Adiabatic limits, the non-multiplicativity of signature and Leray spectral sequence, J. Amer. Math. Soc. 4 (1991), 256-321. MR 1088332 (92f:58169)
  • [D2] -, unpublished.
  • [GL] M. Gormov and H. B. Lawson, Positive scalar curvature and the Dirac operator on complete Riemannian manifolds, Publ. IHES, no. 58 (1983), 83-196. MR 720933 (85g:58082)
  • [KS] M. Kreck and S. Stolz, Nonconnected moduli spaces of positive sectional curvature metrics, J. Amer. Math. Soc. 6 (1993), 825-850. MR 1205446 (94f:53066)
  • [Z1] W. Zhang, Eta invariants and Rokhlin congruences, C.R. Acad. Sci. Paris Ser. I 315(1992), 305-308. MR 1179725 (93k:57057)
  • [Z2] -, Circle bundles, adiabatic limits of $ \eta $-invariants and Rokhlin congruences, Ann. Inst. Fourier (Grenoble) 44 (1994), 249-270. MR 1262887 (95h:58127)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58G10, 57R20

Retrieve articles in all journals with MSC: 58G10, 57R20

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society